Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Unopposed progesterone action - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   On Yazmine and I am on the second pack right now. I started spotting this week, but this spotting was like no other. It was dark. Been married for 8 yrs and current on my yearly pap.
Doctor :   Hi,
User :   hello Dr. having some issues and would like some help
Doctor :   yes, sure
Doctor :   Since when are you on Yazmine >
User :   over two yrs
Doctor :   Ok are you on any other medication ?
User :   yes, zoloft, wellbutrin, HCTZ, AZO, Biotin
User :   Anti acid as well, sorry
Doctor :   May i know the indications for the bove ?
User :   Anxiety, depression, HBP, Hair loss, forgot another one. Ambien CR for insomnia,
Doctor :   ok, Do you have abdominal pain ( uterine cramping) ?
User :   no...
Doctor :   ok, Do you have any problems with the bowels ?
User :   No, I have also been experiencing excessive sweating
User :   A little nausea past few days
Doctor :   ok, Do you have tenderness in the breast now ?
User :   No....
Doctor :   When was your last menstrual date ?
User :   the second week of Feb. Have
Doctor :   So you have missed the period in the second week of the march , if i am not wrong ?
User :   No i am on the 4 cycles a year. Haven't been intimate in months....
Doctor :   ok, need not be worried the problem you have is probably due to hormonal imbalance
Doctor :   and wil correct on its own
User :   is it okay that the spotting is dark? i say black..
Doctor :   yes, its ok and its very typical for the same reason
User :   ok
Doctor :   you mean dark brown discharge right ?
User :   Have bleeding that is dark. Its not a discharge like in an infection
Doctor :   ok, i get it .
User :   Have another question, I have been experiencing excessive sweating. It is causing a problem with daily life.
Doctor :   It could also be due to hormonal imbalance , specially due to low estrogen or unopposed progesterone action
User :   I have been sleeping with three fans even in the cold of winter in colorado.
Doctor :   Ok, Have you been tested for thyroid anytime, as these temperature disturbances are much expected with it more than the sex hormones
Doctor :   and also rarely the thyroid hormone defects can led to dark intermenstrual bleed
User :   thyroid tested and are normal
Doctor :   ok, when was the test done ?
User :   there was one done in dec or jan then again in early march
Doctor :   ok, that would suffice. then the disturbance in the sex hormones is the cause which could be considered now
User :   the sweating is under armpits, feet, genital area, and hands. tried many products
Doctor :   i would ask you to consult your gynecologist to get examined and confirm the fact and be placed on appropriate medications
User :   ok
User :   the medications will help with the sweating in different areas.
Doctor :   yes, for sure
User :   thank you so much.................. You are life saver! would sweating cause the skin around the labia to become irritated? Its like a scratch on the minor area but i didn't scratch
Doctor :   need not worry , its very typical and common presentation
Doctor :   may not take more than a week to get corrected once when placed on medications
User :   parent from the island and never talked about these things with us. thanks for your time
Doctor :   also do inform about the medications , they need to be revised
Doctor :   you are welcome
User :   ok no problem
Doctor :   Thanks for consulting me
Doctor :   kindly provide your feedback
User :   will do
Doctor :   Bye for now
Doctor :   Take care
User :   bye
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor